On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.163.39.19
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 119 - pages 121-126

Titles119

A diophantine problem on algebraic curves over function fields of positive characteristic
J.F. Voloch
Bulletin de la Société mathématique de France 119, number 1 (1991), 121-126
Download this article : PS file / PDF file

Résumé :
Soit K un corps de fonctions d'une variable sur un corps fini de caractéristique p. On détermine les courbes algébriques sur K ayant une fonction K-rationnelle dont leurs valeurs dans une infinité de points K-rationnels sont des puissances p-èmes. On en déduit la finitude de l'ensemble des points rationnels des courbes sur K qui changent de genre sous une extension de corps de base.

Abstract:
Let K be a function field in one variable over a finite field of characteristic p. We determine the algebraic curves over K having a K-rational function on it whose value at infinitely many K-rational points is a p-th power. From this we deduce the finiteness of the set of K-rational points of curves over K that change genus under ground-field extension.


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique